MathSciNet Relay Station
MathSciNet bibliographic data
MR2009698 90-02 (90C22)
Todd, M. J. Semidefinite optimization. Acta Numer. 10 (2001), 515–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement